# SDR AALA201706249011

- Difficulty date: June 21, 2017
- Submitted: June 24, 2017
- Operation: Air carrier
- Aircraft: N798AN
- Make and model: Boeing 777223
- Aircraft serial: 30797
- Aircraft time: 65,933 hours, 8,328 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Battery
- Part number: 285W0955102
- Part serial: D01364
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. EPAS BATTERY UNIT ON DOOR R2 INOP. REMOVED AND REPLACE EPAS BATTERY UNIT IAW AMM 52-12-20, OPS CHECK GOOD, A/C OK FOR SERVICE.
